Per citar aquest document: http://ddd.uab.cat/record/150608
Some applications of the extended Bendixson-Dulac theorem
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Giacomini, Héctor (Université de Tours. Laboratoire de Mathématiques et Physique Théorique)

Data: 2013
Resum: During the last years the authors have studied the number of limit cycles of several families of planar vector fields. The common tool has been the use of an extended version of the celebrated Bendixson-Dulac Theorem. The aim of this work is to present an unified approach of some of these results, together with their corresponding proofs. We also provide several applications.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: conferenceObject ; preprint
Publicat a: Springer Proceedings in Mathematics & Statistics. Progress and Challenges in Dynamical Systems, 2013, Vol. 54 p. 233-252

DOI: 10.1007/978-3-642-38830-914


19 p, 209.8 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Contribucions a jornades i congressos > Ponències i comunicacions

 Registre creat el 2016-05-06, darrera modificació el 2016-09-22



   Favorit i Compartir